# SDR DALA2024100809803

- Difficulty date: October 6, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N851DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31962
- Aircraft time: 27,578 hours, 10,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6366444) ON SVC CHK FOUND CLEAR EEPLS LIGHTS INOP FROM ROWS 22 TO 27. REMOVED AND REPLACED BATTERY PACK M1671 PER B737 AMM 33-51. OPS CHK GOOD.
